It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Restless Leg Syndrome Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-09-2005, 09:06 AM   #1
Newbie
(female)
 
Join Date: Sep 2005
Posts: 1
pthurston HB User
Hey,everyone! Ranitidine does it for me.

This is no joke. I had twitching in my legs, esp at nite, and after experimenting with stopping certain overthecounter and prescribed drugs, I discovered that it went away when I didnt use ranitidine. when i would use it for more than 2 days for heartburn, then the twitching came back. Everyone reacts differently to drugs, and perhaps you all can try what i did and find the culprit. It could be something that seems so harmless but just tips that delicate balance that our bodies need...Patty

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Tips and Advice to everyone who has abused laxatives, please read! isolde Abuse Support 2 03-26-2010 07:39 AM
Hows EVERYONE doing? Gangstar Addiction & Recovery 7 03-25-2005 09:44 AM
Hello to everyone --- I'm sorry it's been so long! Banker Addiction & Recovery 10 02-28-2005 07:37 AM
A Little Confidence For Everyone Out There Jesussavesme HIV Prevention 1 01-06-2005 01:02 PM
Everyone thinks I'm a paranoid kill-joy Wind_Dancer Anxiety 1 09-20-2004 05:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!